# SDR ASAA2020032332492

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 47,278 hours, 14,322 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START CONT CAB ZONE TEMP ILLUMINATED. LIGHT RESETS WITH MC RESET. GROUNDED - YES. #2 ZTC LOGGED FLT DECK TRIM VALVE - BITE TESTS GOOD - FAULT RESET.
